Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 32, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 3, 2014, 6:40 PM CDT for McIntosh County, Muskogee County, Okmulgee County, Oklahoma. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2014, 6:40 PM CDT (23:40 UTC)
- Expired
- Apr 3, 2014, 7:30 PM CDT
- In force
- 50 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties McIntosh County, OK, Muskogee County, OK, Okmulgee County, OK
The radar
The Tulsa radar (KINX), 67 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 1:15 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.7 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2779 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 659 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 356 m²/s²
- 0-3 km storm-relative helicity
- 363 m²/s²
- Significant tornado parameter
- 3.9
- Supercell composite
- 23.6
The text
As transmitted, in the capitals the NWS used until 2016.
122
WUUS54 KTSA 032340
SVRTSA
OKC091-101-111-040030-
/O.NEW.KTSA.SV.W.0032.140403T2340Z-140404T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
640 PM CDT THU APR 3 2014
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA...
NORTHERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA...
SOUTHEASTERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 730 PM CDT
* AT 635 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DEWAR...AND
MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...GRAYSON...HOFFMAN...
PIERCE...HITCHITA...COUNCIL HILL...BOYNTON...RENTIESVILLE...
WAINWRIGHT...OKTAHA AND KEEFETON.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 238 AND 258.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3573 9553 3563 9539 3563 9521 3533 9594
3541 9602
TIME...MOT...LOC 2340Z 231DEG 30KT 3543 9589
HAIL...1.25IN
WIND...60MPH
$$2 follow-up statements
832
WWUS54 KTSA 032357
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
657 PM CDT THU APR 3 2014
OKC091-101-111-040030-
/O.CON.KTSA.SV.W.0032.000000T0000Z-140404T0030Z/
MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-
657 PM CDT THU APR 3 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
OKMULGEE...CENTRAL MUSKOGEE AND NORTH CENTRAL MCINTOSH COUNTIES UNTIL
730 PM CDT...
AT 652 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED NEAR HOFFMAN AND
ALSO NEAR COUNCIL HILL...AND MOVING NORTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IN OR NEAR THE PATH INCLUDE...RENTIESVILLE...HITCHITA...
OKTAHA...COUNCIL HILL AND WAINWRIGHT
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 245 AND 257.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3557 9536 3539 9582 3547 9590 3572 9555
3573 9553 3564 9540
TIME...MOT...LOC 2357Z 240DEG 23KT 3549 9576 3557 9556
HAIL...1.00IN
WIND...<50MPH
$$511
WWUS54 KTSA 040028
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
728 PM CDT THU APR 3 2014
OKC091-101-111-040038-
/O.EXP.KTSA.SV.W.0032.000000T0000Z-140404T0030Z/
MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-
728 PM CDT THU APR 3 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OKMULGEE...
CENTRAL MUSKOGEE AND NORTH CENTRAL MCINTOSH COUNTIES WILL EXPIRE AT
730 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...NICKEL SIZED HAIL IS STILL POSSIBLE WITH THESE
THUNDERSTORMS.
IN ADDITION...SEVERE THUNDERSTORMS MAY REDEVELOP...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 9 PM.
LAT...LON 3557 9536 3539 9582 3547 9590 3572 9555
3573 9553 3564 9540
TIME...MOT...LOC 0028Z 240DEG 23KT 3559 9555 3567 9535
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 6:19 PM CDT, 21 minutes earlier.
Area forecast discussion, Apr 3, 6:19 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 619 PM CDT THU APR 3 2014 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. BROKEN LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO PROGRESS ACROSS NORTHWEST ARKANSAS NOW THROUGH ABOUT 03Z WITH SFC WIND GUSTS POTENTIALLY EXCEEDING 40 KNOTS AT XNA/FYV AND BRIEF IFR CONDITIONS POSSIBLE. ADDITIONAL STORMS LIKELY TO DEVELOP ALONG FRONT/DRY LINE IN EASTERN OK AND IMPACT MLC/FSM THROUGH 04-05Z... AGAIN WITH POTENTIAL FOR 40KT PLUS GUSTS AND IFR CONDITIONS. OTHERWISE...FRONT WILL SWEEP THROUGH THE AREA AFTER 05Z WITH VFR CONDITIONS AND WINDS SHIFTING TO NW. && .PREV DISCUSSION... /ISSUED 253 PM CDT THU APR 3 2014/ DISCUSSION... TEMPERATURES IN THE LOWER/MID 80S HAS ERODED ANY CAP THAT EXISTED...WITH CONVECTION CURRENTLY DEVELOPING ALONG ADVANCING COLD FRONT ACROSS NE OK. SBCAPES RUNNING AROUND 3000-4000 J/KG AND EFFECTIVE BULK SHEAR OF 40-50KTS ARE HIGHLY SUPPORTIVE OF SEVERE THUNDERSTORMS...WITH LARGE HAIL...DAMAGING WINDS AND PERHAPS A TORNADO OR TWO POSSIBLE. LOCAL MODELS BRING THIS ACTIVITY INTO NW AROUND 22-23Z...BUT WILL NEED TO KEEP AN EYE ON POSSIBLE WARM SECTOR STORMS ACROSS SE OK AS WELL DEVELOPMENT ALONG THE COLD FRONT EARLY THIS EVENING AS IT ENTERS SE OK. SEVERE WEATHER THREAT WILL COME TO AN END BY LATE EVENING AS THE COLD FRONT FINALLY SURGES THROUGH THE REGION. DRIER AND COOLER WEATHER FOR FRIDAY INTO SATURDAY AS A RIDGE OF SFC HIGH PRESSURE MOVES OVERHEAD. A LIGHT FREEZE IS POSSIBLE SATURDAY MORNING IN PARTS OF NW AR...WITH LOW TEMPS FALLING JUST BELOW 32F. NEXT UPPER SYSTEM IS PROGGED TO MOVE INTO THE REGION LATE IN THE WEEKEND...WITH PRECIPITATION CHANCES INCREASING LATER SUNDAY INTO SUNDAY NIGHT. HAVE INCREASED POPS SOME...ESPECIALLY OVER THE SRN HALF OF THE AREA. WILL MAINTAIN THE MENTION OF ISOLATED STORMS FOR SE OK/WCNTRL AR...ALTHOUGH LOW-LEVEL MOISTURE RETURN WILL BE MARGINAL GIVEN THE LINGERING RIDGING CONDITIONS ALONG THE GULF. PERSISTENT NWLY UPPER FLOW WILL KEEP THE COOL WEATHER GOING INTO EARLY NEXT WEEK...WITH WARMER WEATHER RETURNING BY WEDNESDAY AS SOUTH WINDS KICK BACK IN. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...14
Hazardous weather outlook, Apr 3, 5:24 PM CDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 524 PM CDT THU APR 3 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 524 PM CDT THU APR 3 2014 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. TORNADO. RISK...ELEVATED. AREA...SOUTHEAST OF A JAY TO HENRYETTA LINE. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...CRITICAL. AREA...SOUTHEAST OF A GROVE TO OKMULGEE LINE. ONSET...ONGOING. FLASH FLOOD. RISK...LIMITED. AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SIGNIFICANT WINDS. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. FIRE WEATHER DANGER. RISK...LIMITED. AREA...NORTHEAST OKLAHOMA. ONSET...ONGOING. DISCUSSION... STRONG TO SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG AND AHEAD OF A COLD FRONT THAT EXTENDS FROM NEAR MIAMI TO HENRYETTA AT 5 PM. THESE STORMS WILL CONTINUE TO DEVELOP TO THE EAST AND BUILD SOUTH ALONG THE FRONT AS THE EVENING PROGRESSES. WIND PROFILES ARE FAVORABLE FOR ALL MODES OF SEVERE WEATHER...INCLUDING LARGE HAIL...DAMAGING WINDS AND A FEW TORNADOES. THUNDERSTORMS SHOULD MOVE EAST OF THE AREA BY MIDNIGHT OR SHORTLY THEREAFTER. GUSTY WEST TO NORTHWEST WINDS AND FALLING HUMIDITY VALUES BEHIND THE COLD FRONT WILL CONTINUE TO RESULT IN A LIMITED FIRE DANGER INTO THIS EVENING ACROSS PARTS OF NORTHEAST OKLAHOMA. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL. SATURDAY...NO HAZARDS. SUNDAY...THUNDERSTORM POTENTIAL. MONDAY...NO HAZARDS. TUESDAY...HIGH WIND POTENTIAL. WEDNESDAY...NO HAZARDS. EXTENDED DISCUSSION... GUSTY NORTHWEST WINDS WILL CONTINUE BEHIND THE COLD FRONT INTO FRIDAY WITH COOLER CONDITIONS. ANOTHER STRONG UPPER LEVEL TROUGH WILL MOVE OUT OF THE DESERT SOUTHWEST AND INTO THE SOUTHERN PLAINS ON SUNDAY WITH SCATTERED THUNDERSTORMS POSSIBLE ACROSS SOUTHEAST OKLAHOMA. GUSTY NORTHWEST WINDS ON TUESDAY...BEHIND THE DEPARTING SYSTEM...WILL AGAIN CREATE AN INCREASED FIRE DANGER THREAT. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Apr 3, 5:52 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
552 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0552 PM HAIL CHECOTAH 35.47N 95.52W
04/03/2014 E1.75 INCH MCINTOSH OK EMERGENCY MNGR
&&
JDSLocal storm report, Apr 3, 5:54 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
554 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL MUSKOGEE 35.75N 95.37W
04/03/2014 E2.50 INCH MUSKOGEE OK STORM CHASER
SOCIAL MEDIA REPORT WITH PICTURE.
&&
JDSLocal storm report, Apr 3, 5:59 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
559 PM CDT THU APR 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0556 PM HAIL TAHLEQUAH 35.92N 94.97W
04/03/2014 E1.00 INCH CHEROKEE OK TRAINED SPOTTER
HAIL COVERING GROUND.
&&
JDSSpecial weather statement, Apr 3, 6:03 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
603 PM CDT THU APR 3 2014
ARZ001-032330-
BENTON AR-
603 PM CDT THU APR 3 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
EASTERN BENTON
AT 603 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTH OF GARFIELD TO 3 MILES EAST OF CAVE
SPRINGS...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...WALNUT HILL...ROCKY COMFORT...BLAND...HILL
TOP...ROGERS...PEA RIDGE...GATEWAY...HEALING SPRINGS...CAVE
SPRINGS...MONTE NE...LARUE...AVOCA...GARFIELD AND BEAVER LAKE.
THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3633 9387 3623 9432 3650 9407 3651 9388
3650 9387 3639 9387 3639 9388 3638 9389
3638 9388 3637 9387
TIME...MOT...LOC 2303Z 271DEG 36KT 3648 9396 3627 9415Special weather statement, Apr 3, 6:18 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
618 PM CDT THU APR 3 2014
ARZ001-002-010-011-040000-
BENTON AR-CARROLL AR-MADISON AR-WASHINGTON AR-
618 PM CDT THU APR 3 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
BENTON...NORTHWESTERN CARROLL...NORTHWESTERN MADISON AND
NORTHERN WASHINGTON
AT 618 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM GATEWAY TO 2 MILES EAST OF SPRINGDALE TO CINCINNATI...
MOVING EAST AT 25 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3611 9366 3596 9453 3617 9455 3651 9403
3650 9359
TIME...MOT...LOC 2318Z 256DEG 20KT 3648 9391 3619 9408
3603 9448Special weather statement, Apr 3, 6:37 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
637 PM CDT THU APR 3 2014
OKZ066-070-071-040000-
MCINTOSH OK-MUSKOGEE OK-OKMULGEE OK-
637 PM CDT THU APR 3 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
NORTHWESTERN MCINTOSH
IN EAST CENTRAL OKLAHOMA
WESTERN MUSKOGEE
IN NORTHEAST OKLAHOMA
SOUTHERN OKMULGEE
AT 637 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHEAST
OF HENRYETTA...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...HENRYETTA...DEWAR...HOFFMAN...
GRAYSON...ERAM...PIERCE...HITCHITA AND COUNCIL HILL.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3566 9574 3550 9554 3530 9596 3533 9599
3537 9598 3538 9604 3540 9606
TIME...MOT...LOC 2337Z 229DEG 25KT 3541 9594The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:06 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 24 min |
| Apr 2, 10:07 PM CDT | Fire Weather Watch | TSA | Creek, McIntosh, Muskogee, Okfuskee, Okmulgee, Pittsburg and 2 more | 5 hr |
| Apr 3, 3:29 AM CDT | Red Flag Warning | TSA | Creek, McIntosh, Okfuskee, Okmulgee, Pittsburg | 12 hr |
| Apr 3, 7:29 AM CDT | Special Weather Statement | TSA | Latimer | 46 min |
| Apr 3, 7:52 AM CDT | Special Weather Statement | TSA | Latimer | 53 min |
| Apr 3, 8:00 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 45 min |
| Apr 3, 8:48 AM CDT | Special Weather Statement | TSA | Sequoyah | 27 min |
| Apr 3, 8:58 AM CDT | Special Weather Statement | TSA | LeFlore | 32 min |
| Apr 3, 9:00 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 45 min |
| Apr 3, 9:03 AM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 42 min |
| Apr 3, 10:01 AM CDT | Special Weather Statement | TSA | Choctaw | 29 min |
| Apr 3, 10:31 AM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 44 min |
| Apr 3, 12:13 PM CDT | Special Weather Statement | TSA | Choctaw | 32 min |
| Apr 3, 1:13 PM CDT | Special Weather Statement | TSA | LeFlore | 32 min |
| Apr 3, 2:06 PM CDT | Special Weather Statement | TSA | Tulsa | 24 min |
| Apr 3, 2:15 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 60 min |
| Apr 3, 2:25 PM CDT | Special Weather Statement | TSA | Craig, Ottawa | 35 min |
| Apr 3, 2:35 PM CDT | Special Weather Statement | TSA | Okmulgee | 25 min |
| Apr 3, 2:47 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 43 min |
| Apr 3, 2:55 PM CDT | Special Weather Statement | TSA | Ottawa | 50 min |
| Apr 3, 3:22 PM CDT | Special Weather Statement | TSA | Okmulgee | 23 min |
| Apr 3, 3:28 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 47 min |
| Apr 3, 3:33 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes | 42 min |
| Apr 3, 3:35 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 25 min |
| Apr 3, 3:47 PM CDT | Special Weather Statement | TSA | Okmulgee | 28 min |
| Apr 3, 3:52 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee | 38 min |
| Apr 3, 4:12 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes | 63 min |
| Apr 3, 4:16 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Mayes, Muskogee, Okmulgee, Wagoner | 59 min |
| Apr 3, 4:46 PM CDT | Special Weather Statement | TSA | Okmulgee | 29 min |
| Apr 3, 4:51 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee | 39 min |
| Apr 3, 5:08 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee | 52 min |
| Apr 3, 5:29 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh | 46 min |
| Apr 3, 5:36 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 39 min |
| Apr 3, 5:49 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee | 41 min |
| Apr 3, 6:00 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee | 45 min |
| Apr 3, 6:30 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 45 min |
| Apr 3, 6:37 PM CDT | Special Weather Statement | TSA | McIntosh | 23 min |
| Apr 3, 6:47 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Muskogee, Sequoyah | 43 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.